# SDR DALA1313366803

- Difficulty date: May 15, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 56,122 hours, 16,548 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 377-382
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BS 377 TO 382, LBL 45, SEAT TRACK HAS CORROSION.  REPLACED SEAT TRACK SECTION IAW SRM 53-10-52, DETAIL 2, PG 3 AND 51-40-02, PG 7.
